# SDR 97ZZZX4493

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142SR
- Make and model: Beech 200BEECH
- Aircraft serial: BB380
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 1015800281
- Condition: Chafed
- Location: Copilot Brake
- Part time: 7,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHASE 3 INSP FOUND COPILOT'S LT RUDDER PEDAL PUSH/PULL TUBE RUBBING BRAKE LINE.  THE AFT ROD END ON THE PUSH/PULL TUBE IS ATTACHED WITH CASTLE NUT AND COTTER PIN.  THE END OF THE COTTER PIN WAS THE PART RUBBING THE BRAKE TUBE.  IT CHAFED A GROOVE AND THERE WAS ABOUT .010 INCH OF MATERIAL REMAINING.  INSTALLED A NEW LINE AND REPOSITIONED TO GIVE PROPER CLEARANCE.  IF THIS LINE HAD RUPTURED, A LOSS OF BRAKE PRESSURE WOULD HAVE OCCURRED.
